Alert archive / Wyoming / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 9, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 6, 2020, 1:46 AM MDT for 4 counties in Wyoming. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2020, 1:46 AM MDT (07:46 UTC)
- Expired
- Jun 6, 2020, 3:00 AM MDT
- In force
- 74 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 93 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 7.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 3901 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
443
WUUS55 KRIW 060746
SVRRIW
WYC017-019-025-043-060900-
/O.NEW.KRIW.SV.W.0009.200606T0746Z-200606T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
146 AM MDT Sat Jun 6 2020
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
Hot Springs County in central Wyoming...
Northern Natrona County in central Wyoming...
Southern Johnson County in north central Wyoming...
Washakie County in central Wyoming...
* Until 300 AM MDT.
* At 142 AM MDT, weak showers with damaging winds were located along
a line extending from near Anchor Dam to near Midwest, moving
north at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 1235 AM, the Casper airport measured
a wind gust of 60 mph. At 125 AM, the Riverton airport
measured a 59 mph wind gust.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Midwest and Edgerton around 150 AM MDT.
Hamilton Dome around 200 AM MDT.
Linch and Legend Rock State Petroglyph Site around 205 AM MDT.
Fort Reno Historical Site around 225 AM MDT.
Other locations impacted by these severe thunderstorms include
Badlands Overlook, Hot Springs County Airport, Hot Springs County
Fairgrounds, Grass Creek, Leigh Creek Campground, Wigwam Fish Rearing
Station, Washakie County Fairgrounds, Sussex, Lost Cabin Campground
and Barnum.
This includes Interstate 25 between mile markers 220 and 285.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Riverton.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4349 10608 4325 10607 4341 10752 4350 10754
4347 10807 4353 10869 4358 10870 4361 10882
4362 10911 4391 10896 4391 10891 4399 10892
4399 10879 4408 10879 4408 10856 4417 10855
4417 10715 4420 10714 4409 10601 4350 10602
TIME...MOT...LOC 0742Z 194DEG 38KT 4361 10879 4340 10632
HAIL...<.75IN
WIND...60MPH
$$
212 follow-up statements
386
WWUS55 KRIW 060837
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
237 AM MDT Sat Jun 6 2020
WYC025-060844-
/O.CAN.KRIW.SV.W.0009.000000T0000Z-200606T0900Z/
Natrona-
237 AM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NATRONA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4349 10607 4347 10807 4353 10869 4358 10870
4361 10882 4362 10911 4391 10896 4391 10891
4399 10892 4399 10879 4408 10879 4408 10855
4417 10855 4417 10715 4420 10714 4409 10601
4350 10602
TIME...MOT...LOC 0834Z 194DEG 38KT 4413 10862 4391 10613
$$
WYC017-019-043-060900-
/O.CON.KRIW.SV.W.0009.000000T0000Z-200606T0900Z/
Hot Springs-Johnson-Washakie-
237 AM MDT Sat Jun 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM MDT
FOR HOT SPRINGS...SOUTHERN JOHNSON AND WASHAKIE COUNTIES...
At 234 AM MDT, Doppler radar indicated scattered showers across Hot
Springs, southern Johnson and Washakie counties.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These showers are capable of producing wind gusts of 50 to 65 mph
with little or no notice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Riverton.
&&
LAT...LON 4349 10607 4347 10807 4353 10869 4358 10870
4361 10882 4362 10911 4391 10896 4391 10891
4399 10892 4399 10879 4408 10879 4408 10855
4417 10855 4417 10715 4420 10714 4409 10601
4350 10602
TIME...MOT...LOC 0834Z 194DEG 38KT 4413 10862 4391 10613
HAIL...<.75IN
WIND...60MPH
$$
21597
WWUS55 KRIW 060851
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
251 AM MDT Sat Jun 6 2020
WYC017-019-043-060900-
/O.EXP.KRIW.SV.W.0009.000000T0000Z-200606T0900Z/
Hot Springs-Johnson-Washakie-
251 AM MDT Sat Jun 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR HOT SPRINGS...SOUTHERN JOHNSON
AND WASHAKIE COUNTIES WILL EXPIRE AT 300 AM MDT...
The storms which prompted the warning have weakened. Therefore, the
warning will be allowed to expire.
LAT...LON 4349 10607 4347 10807 4353 10869 4358 10870
4361 10882 4362 10911 4391 10896 4391 10891
4399 10892 4399 10879 4408 10879 4408 10855
4417 10855 4417 10715 4420 10714 4409 10601
4350 10602
TIME...MOT...LOC 0850Z 194DEG 38KT 4428 10857 4406 10607
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:54 PM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 5, 10:54 PM MDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1054 PM MDT Fri Jun 5 2020 .SHORT TERM...This evening through Saturday night Issued at 244 PM MDT Fri Jun 5 2020 A flat ridge will dominate weather for this afternoon resulting in record or near record high temperatures today, given the 17C temps at 700mb. This heat will be coupled with minimum relative humidity of 11 to 15 percent across much of central and southern Wyoming along with continued brisk winds. Our RFD is addressing this. There could be enough instability and moisture over our northern tier zones later this afternoon and evening for isolated thunderstorms, especially over the northern mtns once the subsidence inversion begins to vanish and the ridge exits east. However, moisture will be lacking, along with sufficient buoyancy per SPC. Any storms that do form across northern Johnson County later today could get rather strong given the -6 lifted indices expected there with elevated convection. Most of Johnson and northeast Natrona Counties are in a marginal risk. The well defined low well of the northern Baja California Coast will make landfall this evening. Once the circulation is over land, it will lose its identity and become a negatively tilted open wave. As the open wave trough approaches the Rockies, clouds and showers will spread northeast toward Wyoming, with southwest Wyoming expected to experience showers by 06Z tonight. These showers will spread northeast across most areas west of the Divide as far north as about Jackson. This rainfall will be synoptic in scope with QG forcing and PVA to work with. The individual rain showers will race north northwest driven by ssw 45 knot winds at 700mb. On Saturday, the timing of this batch of showers and stratiform clouds will be crucial in where there will be sufficient solar heating for meaningful convection Saturday afternoon and evening. SPC has most of the CWA in a marginal risk for Saturday. Going with the timing of the shortwave tracking northeast across Wyoming by 00Z Sunday, it appears now that, as so often as is the case, northeast Johnson County stands the best chance of developing a strong thunderstorm before this mass of clouds interferes with heating. Lapse rates will be around 8C/KM. Do not see much in the way of directional shear during daytime heating. PW values are progged to be 1.22 inches in eastern Johnson County. The GFS also spits out a half inch of precip southeast of Casper from 18 to 21Z Saturday. Central zones like the Wind River Basin could spend much of the day attempting to rid the considerable high and mid clouds. The southwest zones could get an earlier start on the convection. The far west could see -3.5 lifted indices. The best capes appear to surround our CWA as a reflection of the clouds and cooler temps over Central WY. The models seem to be siding with the Euro that originally went with this slower solution of the trough passage, which is often the case. If the timing of the main area of forecasted clouds and showers is off, all bets are off with the expected placement of the best convection Saturday which now appears to be in the periphery of the CWA. This will have to be watched. High temperatures will be cooler due to the clouds and showers. On Saturday night, the initial cold front will sweep through with the shower activity continuing, especially in the west, closer to the energy of the upstream kicker off the Pacific Northwest coast, that will sweep this shortwave feature northeast across WY. It appears that by 12Z Sunday, snow levels could actually descend to 8K in the far west and 9.5K farther east as much colder air filters in from the west behind the sharp baroclinic zone. There will be some left front quad dynamics in western Wyoming when the precip changeover occurs in the mountains. Winds will pick up in many areas later Saturday when the front begins to slide through. .LONG TERM...Sunday through Friday Issued at 244 PM MDT Fri Jun 5 2020 The wet weekend will continue across most of the area on Sunday as the large trough and associated surface low positioned to our west drifts east. This will be aided by favorable jet dynamics as it does, especially across western Wyoming where the most QPF is expected. Additionally, a stronger cold front will move east across the area Sunday night. This will considerably lower snow levels across the west with snow likely reaching the valleys by Monday morning with half an inch or so possible. One to three inches look likely in the mountains, with locally greater amounts at higher elevations. Monday's activity will likely be more limited to the west and should wane across the area during the evening as the trough moves away. Precipitation totals west of the Continental Divide for the event from Saturday through Monday will likely be in the 0.5 to 1 inch range, with most of that falling during the weekend. In the lower basins east of the Divide, generally less than a 0.10 inches is expected for the same period. Mainly dry northwest flow on Tuesday will give way to ridging Wednesday through Friday, with shower activity mainly limited to northwest Wyoming. Temperatures will be cooler behind the weekend system, but should warm each day throughout the week. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1050 PM MDT Fri Jun 5 2020 East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals VFR conditions are expected to continue through the period. Gusty winds will return early Saturday morning as a weather disturbance enters the area. Expect the gusty south to southwest winds to continue, occasionally getting strong, through the day Saturday. The upper level trough will bring some vicinity showers to most terminal areas Saturday afternoon, with some stronger thunderstormsnot out of the question. West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals Expect mostly VFR conditions through the period. An upper level trough will move in from the southwest tonight. Lighter showers are already spreading to the northeast along the leading edge in the vicinity of KRKS and KJAC. Showers will remain light tonight, as the atmosphere has slightly stabilized with loss of heating and churning from passing thunderstorms earlier this evening. Showers will become more widespread west of the divide tomorrow morning. Expect a further increase in coverage and thunderstorm development by Saturday afternoon. Showers and thunderstorms will continue into the overnight hours Saturday night, with southerly winds further increasing, especially at KRKS. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued AT 244 PM MDT Fri Jun 5 2020 Critical fire weather thresholds will continue this afternoon in the lower elevations of central and southern fire weather zones. Near record heat, minimum relative humidity between 10 and 15 percent and breezy southwest wind will all combine for elevated fire weather behavior. Improving conditions are expected this weekend as chances of precipitation increase and a cold front pulls east across the area Saturday night into Sunday night. We will see snow levels drop to the valley floors by Sunday night in the west. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Lipson LONG TERM...Hulme/Myers AVIATION...Straub FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 5, 3:32 AM MDT, 22 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 332 AM MDT Fri Jun 5 2020 WYZ001>020-022>030-061215- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 332 AM MDT Fri Jun 5 2020 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight. Elevated fire conditions across much of the lower elevations, except for the far north. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday...Widespread afternoon and evening thunderstorms. Some of the thunderstorms could be strong to severe. Sunday and Monday...Isolated to scattered showers and thunderstorms. Higher elevation snow possible over far western mountains. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions.
In the hours before
Special weather statement, Jun 5, 7:50 PM MDT, 5 hours 56 minutes before
Special Weather Statement
National Weather Service Riverton WY
750 PM MDT Fri Jun 5 2020
WYZ014>016-024>026-060230-
Wind River Mountains West-Upper Green River Basin-Upper Wind River
Basin-Wind River Mountains East-Upper Green River Basin
Foothills-Salt River and Wyoming Ranges-
750 PM MDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE AND WEST CENTRAL
FREMONT COUNTIES UNTIL 830 PM MDT...
At 750 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Calpet to near Big Sandy
Opening. Movement was north at 55 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Pinedale, Big Piney, Marbleton, Boulder, Daniel, Cora, Big Sandy,
Boulder Lake, Big Sandy Opening, Cirque Of The Towers, Fremont Peak,
Half Moon Lake, New Fork Lake, Warren Bridge, Willow Lake, Bull Lake,
Fremont Lake, Fremont Lake Campground, Boulder Lake Campground and
Big Sandy Campground.
LAT...LON 4306 11019 4325 10903 4320 10906 4315 10918
4313 10915 4305 10910 4305 10905 4303 10905
4303 10909 4302 10902 4301 10904 4298 10902
4297 10903 4297 10900 4296 10899 4255 10925
4235 11047
TIME...MOT...LOC 0150Z 200DEG 46KT 4242 11036 4259 10933
StraubSpecial weather statement, Jun 5, 7:53 PM MDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Riverton WY
753 PM MDT Fri Jun 5 2020
WYZ005-007-017-060230-
Owl Creek and Bridger Mountains-Wind River Basin-Southwest Big Horn
Basin-
753 PM MDT Fri Jun 5 2020
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN HOT SPRINGS AND EAST
CENTRAL FREMONT COUNTIES...
At 753 PM MDT, radar indicated showers were located along a line
extending from 12 miles northeast of Pavillion to 8 miles east of
Riverton. Movement was northeast at 45 mph.
Winds in excess of 40 mph are possible with these showers.
Locations impacted include...
Thermopolis, Shoshoni, Lucerne, Kirby, Hot Springs State Park, Hidden
Valley, Boysen State Park, Hot Springs County Fairgrounds and
Bonneville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4291 10823 4340 10861 4385 10820 4383 10820
4382 10817 4382 10796 4374 10795 4373 10790
4335 10760
TIME...MOT...LOC 0153Z 219DEG 41KT 4338 10852 4302 10823
StraubSpecial weather statement, Jun 5, 8:32 PM MDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Riverton WY
832 PM MDT Fri Jun 5 2020
WYZ014-015-025-026-060300-
Wind River Mountains West-Upper Green River Basin-Wind River
Mountains East-Upper Green River Basin Foothills-
832 PM MDT Fri Jun 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE AND WEST CENTRAL
FREMONT COUNTIES UNTIL 900 PM MDT...
At 831 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Daniel to Big Sandy. Movement was
northeast at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms. Pea-size hail was reported in Pinedale at 825 PM.
Strong thunderstorms will be near...
Big Sandy around 835 PM MDT.
Willow Lake and Half Moon Lake around 845 PM MDT.
Fremont Lake and Cirque Of The Towers around 850 PM MDT.
Fremont Peak and Gannett Peak around 900 PM MDT.
Other locations impacted by these storms include Boulder Lake
Campground, Pinedale Ralph Wenz Field, Boulder Fish Rearing Station
and Fremont Lake Campground.
LAT...LON 4352 10967 4343 10953 4347 10952 4339 10945
4336 10937 4338 10933 4328 10932 4320 10917
4316 10926 4316 10919 4305 10910 4304 10905
4303 10905 4303 10909 4302 10902 4297 10902
4258 10940 4284 11014
TIME...MOT...LOC 0231Z 219DEG 47KT 4285 11000 4264 10946
StraubSpecial weather statement, Jun 5, 9:00 PM MDT, 4 hours 46 minutes before
Special Weather Statement National Weather Service Riverton WY 900 PM MDT Fri Jun 5 2020 WYZ002-007-014>017-060345- Wind River Mountains West-Owl Creek and Bridger Mountains-Wind River Basin-Upper Wind River Basin-Wind River Mountains East-Absaroka Mountains- 900 PM MDT Fri Jun 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOT SPRINGS... NORTHWESTERN FREMONT AND SOUTHEASTERN PARK COUNTIES UNTIL 945 PM MDT... At 900 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles northeast of Willow Lake to near Cirque Of The Towers. Movement was northeast at 55 mph. Pea size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Crowheart, Diversion Dam Rest Area, Torrey Lake, Washakie Needles, Anchor Dam and Bull Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4397 10938 4364 10848 4297 10904 4324 10975 TIME...MOT...LOC 0300Z 205DEG 46KT 4305 10978 4285 10924 Straub
Special weather statement, Jun 5, 11:35 PM MDT, 2 hours 11 minutes before
Special Weather Statement National Weather Service Riverton WY 1135 PM MDT Fri Jun 5 2020 WYZ001>020-022>030-060900- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- Including the cities of Lake, Mammoth, Old Faithful, Clark, Cody, Meeteetse, Basin, Greybull, Lovell, Powell, Shell, Thermopolis, Ten Sleep, Worland, Buffalo, Kaycee, Jackson, Dubois, Riverton, Shoshoni, Lander, Jeffrey City, Casper, Afton, Alpine, Star Valley Ranch, Thayne, Pinedale, La Barge, Big Piney, Farson, Kemmerer, Cokeville, Rock Springs, Green River, and Wamsutter 1135 PM MDT Fri Jun 5 2020 This is a special weather statement from the National Weather Service Office in Riverton. * WHAT...Scattered showers and very isolated thunderstorms. The main hazard will be gusty winds to 50 mph. * WHERE...Western and central Wyoming. * WHEN...Through 2 AM.
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:33 PM MDT | Special Weather Statement | RIW | Lincoln | 42 min |
| Jun 5, 7:10 PM MDT | Special Weather Statement | RIW | 50 min | |
| Jun 5, 7:13 PM MDT | Special Weather Statement | RIW | Fremont | 47 min |
| Jun 5, 7:50 PM MDT | Special Weather Statement | RIW | Sublette | 40 min |
| Jun 5, 7:53 PM MDT | Special Weather Statement | RIW | Hot Springs | 37 min |
| Jun 5, 8:32 PM MDT | Special Weather Statement | RIW | Sublette | 28 min |
| Jun 5, 9:00 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jun 6, 12:56 AM MDT | Severe Thunderstorm Warning | RIW | Fremont | 61 min |
| Jun 6, 10:14 AM MDT | Special Weather Statement | RIW | Fremont | 61 min |
| Jun 6, 12:52 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 53 min |
| Jun 6, 1:26 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 64 min |
| Jun 6, 2:10 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 50 min |
| Jun 6, 2:32 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 58 min |
| Jun 6, 2:58 PM MDT | Special Weather Statement | RIW | Fremont | 32 min |
| Jun 6, 3:14 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 61 min |
| Jun 6, 3:34 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 56 min |
| Jun 6, 3:53 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 37 min |
| Jun 6, 3:59 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Washakie | 46 min |
| Jun 6, 4:35 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 25 min |
| Jun 6, 4:51 PM MDT | Special Weather Statement | RIW | 54 min | |
| Jun 6, 5:02 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson | 30 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.